# SDR CA141029010

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR DOWN SELECTION GEAR OPERATED NORMAL AND THREE GREENS WHERE DISPLAYED, HOWEVER A NOSE GEAR UNSAFE RED INDICATION REMAINED ON AS WELL. GEAR WAS RECYCLED, ALTHOUGH GEAR RETRACTED AND EXTENDED AS NORMAL THE ISSUE REMAINED. AFTER A UNEVENTFUL LANDING AIRCRAFT WAS POWERED DOWN AND POWERED UP AGAIN AND ALL INDICATIONS RETURNED TO NORMAL. THREE GREENS AND NO UNSAFE INDICATION ON ANY OF THE GEARS.
